# SDR DL76G060647

- Difficulty date: August 10, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 35,795 hours, 5,451 cycles
- System (JASC): 3456 · Omega Navigation System
- Part: Antenna
- Part number: DM1601354001
- Condition: Inoperative
- Location: Atc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, BOTH ATC SHOWED ATC FAIL LIGHT AND EICAS ATC FAULT MSG ALSO LOWER ANTENNA FAULT ON RADAR DISPLAY.  REPLACED COCKPIT CONTROL PANEL AND LOWER ANTENNA PER MM BOTH TRANSPONDERS NOW TEST NORMALLY.
